# SDR 95ZZZX2726

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27343
- Make and model: Piper PA-31-350
- Aircraft serial: 317752163
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: LW18459
- Condition: Broken
- Location: Turbo Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO SUPORT ROD BRACKET BROKEN INTO TWO PIECES.
